# SDR IPXA10559116

- Difficulty date: March 22, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 930-1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FUSELAGE FLOOR STRUCTURE, SEAT TRACK HAS CORRODED NUTPLATES AT RBL 60 INBD FLANGE AT STA 1185 TO STA 930.  R & R SEAT TRACK IAW SRM 51-10-02-0G, SRM 51-40-02-0G, SRM 53-00-52-1A1, SRM 51-40-05-0G, SRM 51-40-08, DWG 144N5016
